# SDR ASOA200801607

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 19,885 hours, 16,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB AND CAP ANGLE HAS INDICATIONS NOTED.  RT WEB WL 58.70 HAS INDICATION NOTED APPROX .2 INCH IN LENGTH 70 PERCENT FSH AND LT CAD ANGLE AT LBL 18 HAS INDICATION NOTED APPROX .3 INCH IN LENGTH 70 PERCENT FSH, FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW BOMBARDIER REO 601R-53-41-260, REV C.  C/W EC/TC REO 601R-53-41-827 & MET ALL THE REQUIREMENTS OF REO 601R-53-41-827.
